# SDR QMLA2013100413140

- Difficulty date: October 4, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N65UP
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0465
- Aircraft time: 1,947 hours, 9,135 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MED CREW NOTED BURNING ELECTRICAL ODOR ORIGINATED FROM AFT CABIN AREA ON APPROACH. MECHANIC INSPECTED A/C ELECTRICAL SYSTEM WIRING, PERFORMED ELECTRICAL TEST OF MASTER ELECTRICAL BOXES. GROUND RUN, FLEW ACFT COULD NOT DUPLICATE ODOR IN CABIN, ALL SYSTEMS APPEAR TO BE WORKING NORMALLY. ACFT RETURNED TO SERVICE.
